I have had nexplanon for 3 1/2 years now... Which means I just got my 2nd one implanted about 6 months ago.Now the first time I got it implanted I did not have any periods up until the last 6 months of having it in which is just due to the levels reducing and needing it replaced... but anyways here I am right now with a period and actively bleeding 6 months after getting it replaced... Don't know how long it will last or if it was a one time deal but that kinda threw me off ... any explanation??? Side not any birth control I am on I loose my period didn't have periods for 4 years on the depo shot... I just find this one sooo random???
The number of unscheduled bleeding days is highest in the first three months after implant inserted. This decreases during the first year of use, and then plateaus for the second and third years of use. Why now are you bleeding and not with your prior implant. All I can say is that in the first year you get the highest release of hormone ( maybe it is this increase in hormones being released). Bleeding may decrease as the amount of hormone decreases over time.
Another thought is are you heavier? are you lighter? Have you had cervical cultures done with in the last year. Infection will cause random bleeding. The most frequent reason for discontinuation of implantable birth control is this random bleeding. I hope this was helpful. ptune
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2014 • 1 answer
Posted 22 Nov 2015 • 2 answers
Posted 9 Feb 2016 • 0 answers
Posted 8 Mar 2017 • 0 answers
Posted 20 Nov 2017 • 0 answers